Immunosuppressive pharmacologic agents are associated with a diverse array of adverse drug reactions. One of these agents, mycophenolate mofetil, is indicated for prevention of allogeneic organ transplant rejection and has recently been evaluated for treatment of autoimmune disease states, including myasthenia gravis. Although the prescribing information for mycophenolate mofetil reports depression as an adverse event, no descriptions of the onset or manifestation of this idiosyncratic reaction have been published. This case report describes a 64-year-old woman with myasthenia gravis who received mycophenolate mofetil and developed a severe depressive disorder requiring hospitalization 4 days after the start of therapy. The drug was discontinued, and she was treated with sertraline, quetiapine, and clonazepam. Within 2 days after mycophenolate mofetil discontinuation, the patient's depressive symptoms had markedly improved. Eight days later, mycophenolate mofetil was reintroduced under direct observation. After day 2 of this rechallenge, the patient reported a substantial increase in her depressive symptoms. Treatment was discontinued again, with improvement in the patient's symptoms within 2 days. Use of the Naranjo adverse drug reaction probability scale indicated a probable relationship between the patient's development of depression and mycophenolate mofetil therapy. Future evaluations of mycophenolate mofetil should include an assessment of psychological adverse effects. In addition, postmarketing surveillance should be encouraged to further delineate the association between depression and mycophenolate mofetil therapy.